RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 4, Pages 1133–1138 (Mi fpm126)  

This article is cited in 6 scientific papers (total in 6 papers)

Short communications

Lexicographic extensions and $pl$-groups

E. E. Shirshova

Moscow State Pedagogical University

Abstract: It is known that a lexicographic extension of an $l$-group by an $l$-group needs not to be an $l$-group. It has been proved in [7] that such extension is a $pl$-group (introduced in [2] and [4]). The purpose of this paper is to show that the class of $pl$-groups is closed with respect to lexicographic extensions.

Full text: PDF file (315 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.545
Received: 01.02.1994

Citation: E. E. Shirshova, “Lexicographic extensions and $pl$-groups”, Fundam. Prikl. Mat., 1:4 (1995), 1133–1138

Citation in format AMSBIB
\Bibitem{Shi95}
\by E.~E.~Shirshova
\paper Lexicographic extensions and $pl$-groups
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 4
\pages 1133--1138
\mathnet{http://mi.mathnet.ru/fpm126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1791801}
\zmath{https://zbmath.org/?q=an:0867.06008}


Linking options:
  • http://mi.mathnet.ru/eng/fpm126
  • http://mi.mathnet.ru/eng/fpm/v1/i4/p1133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Shirshova, “On extensions of AO-groups”, J. Math. Sci., 128:6 (2005), 3513–3515  mathnet  crossref  mathscinet  zmath
    2. E. E. Shirshova, “On prime radicals and wreath products of partially ordered groups”, J. Math. Sci., 185:2 (2012), 335–346  mathnet  crossref  mathscinet
    3. E. E. Shirshova, “On convex subgroups of groups with the interpolation property”, J. Math. Sci., 197:4 (2014), 573–581  mathnet  crossref
    4. E. E. Shirshova, “On values of elements in partially ordered groups”, J. Math. Sci., 206:5 (2015), 597–607  mathnet  crossref  mathscinet
    5. E. E. Shirshova, “On partially $\mathcal K$-ordered rings”, J. Math. Sci., 233:5 (2018), 755–765  mathnet  crossref
    6. E. E. Shirshova, “O vypuklykh napravlennykh podgruppakh psevdo reshëtochno uporyadochennykh grupp”, Fundament. i prikl. matem., 22:4 (2019), 239–252  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:157
    Full text:48
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020